Facebook Pixel

Pregnancy prevention

By October 30, 2014 - 4:59am
Rate This

Please ma'am, i need your advice on this coz am kind of
confuse. I took postinor 2 a day after i had unprotected
sex. Two days later and up till now, am experiencing stomach
pains and pains in my vagina while urinating. Please
i need your advice, what do you think could be the problem.

Add a Comment1 Comments

Hello Doctor,

But i have not experienced any pregnancy symptoms, how long will it take for the signs to show in a woman body.

February 24, 2015 - 1:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!